Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 58, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 26, 2017, 4:44 PM CDT for Clark County, Crawford County, Illinois. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2017, 4:44 PM CDT (21:44 UTC)
- Expired
- Apr 26, 2017, 5:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Clark County, IL, Crawford County, IL
The radar
The Evansville,IN radar (KVWX), 111 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 4:45 PM CDT | TSTM WND DMG | Martinsville, IL | NUMEROUS TREES DOWNED. TIME ESTIMATED BY RADAR. |
| Apr 26, 4:48 PM CDT | TSTM WND DMG | West Union, IL | NUMEROUS TREES DOWNED. TIME ESTIMATED BY RADAR. |
| Apr 26, 4:58 PM CDT | TSTM WND DMG | Marshall, IL | NUMEROUS TREES DOWNED. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 12:46 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
891
WUUS53 KILX 262144
SVRILX
ILC023-033-262230-
/O.NEW.KILX.SV.W.0058.170426T2144Z-170426T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
444 PM CDT WED APR 26 2017
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Northwestern Crawford County in east central Illinois...
Clark County in east central Illinois...
* Until 530 PM CDT
* At 443 PM CDT, a severe thunderstorm was located near Annapolis, or
11 miles north of Robinson, moving northeast at 60 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Robinson, Marshall, Martinsville, Hutsonville, Clarksville,
Annapolis, Oliver, Eaton, Dennison, West Union, York, Darwin,
Orange, West York, Lincoln Trail State Park and Bellair.
This includes Interstate 70 between mile markers 133 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3936 8753 3931 8762 3930 8760 3926 8761
3925 8757 3922 8757 3915 8765 3913 8765
3902 8774 3915 8795 3917 8796 3918 8799
3949 8787 3948 8754
TIME...MOT...LOC 2143Z 228DEG 67KT 3917 8776
HAIL...1.25IN
WIND...70MPH
$$
074 follow-up statements
782
WWUS53 KILX 262150
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
450 PM CDT WED APR 26 2017
ILC023-033-262230-
/O.CON.KILX.SV.W.0058.000000T0000Z-170426T2230Z/
Crawford-Clark-
450 PM CDT WED APR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN CRAWFORD AND CLARK COUNTIES...
At 449 PM CDT, a severe thunderstorm was located over West Union, or
10 miles south of Marshall, moving northeast at 60 mph. A storm
spotter measured a 74 mph wind gust in Oblong at 431 pm.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Robinson, Marshall, Martinsville, Hutsonville, Clarksville,
Annapolis, Oliver, Eaton, Dennison, West Union, York, Darwin, Orange,
West York, Lincoln Trail State Park and Bellair.
This includes Interstate 70 between mile markers 133 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3936 8753 3931 8762 3930 8760 3926 8761
3925 8757 3922 8757 3915 8765 3913 8765
3902 8774 3915 8795 3917 8796 3918 8799
3949 8787 3948 8754
TIME...MOT...LOC 2149Z 228DEG 67KT 3925 8764
HAIL...1.25IN
WIND...70MPH
$$
07348
WWUS53 KILX 262208
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
508 PM CDT WED APR 26 2017
ILC033-262217-
/O.CAN.KILX.SV.W.0058.000000T0000Z-170426T2230Z/
Crawford-
508 PM CDT WED APR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CRAWFORD COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 700 PM CDT for
east central Illinois.
LAT...LON 3936 8753 3931 8762 3930 8760 3926 8761
3925 8757 3922 8757 3919 8761 3917 8764
3919 8776 3934 8793 3949 8787 3948 8754
TIME...MOT...LOC 2207Z 199DEG 37KT 3940 8771
$$
ILC023-262230-
/O.CON.KILX.SV.W.0058.000000T0000Z-170426T2230Z/
Clark-
508 PM CDT WED APR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CLARK COUNTY...
At 507 PM CDT, a severe thunderstorm was located over Marshall,
moving north at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Marshall, Martinsville, Clarksville, Dennison, West Union, Oliver,
York, Darwin and Lincoln Trail State Park.
This includes Interstate 70 between mile markers 132 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3936 8753 3931 8762 3930 8760 3926 8761
3925 8757 3922 8757 3919 8761 3917 8764
3919 8776 3934 8793 3949 8787 3948 8754
TIME...MOT...LOC 2207Z 199DEG 37KT 3940 8771
HAIL...1.00IN
WIND...70MPH
$$
07563 WWUS53 KILX 262217 SVSILX Severe Weather Statement National Weather Service Lincoln IL 517 PM CDT WED APR 26 2017 ILC023-262230- /O.CON.KILX.SV.W.0058.000000T0000Z-170426T2230Z/ Clark- 517 PM CDT WED APR 26 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR NORTHEASTERN CLARK COUNTY... At 517 PM CDT, a severe thunderstorm was located near Vermilion, or 8 miles northwest of Terre Haute, moving northeast at 55 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Trained weather spotters. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Marshall, Oliver and Dennison. This includes Interstate 70 between mile markers 145 and 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. && LAT...LON 3936 8753 3936 8761 3949 8787 3948 8754 TIME...MOT...LOC 2217Z 228DEG 67KT 3953 8752 HAIL...0.88IN WIND...60MPH $$ 07
881
WWUS53 KILX 262225
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
525 PM CDT WED APR 26 2017
ILC023-262234-
/O.EXP.KILX.SV.W.0058.000000T0000Z-170426T2230Z/
Clark-
525 PM CDT WED APR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARK COUNTY WILL
EXPIRE AT 530 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 700 PM CDT for
east central Illinois.
LAT...LON 3936 8753 3936 8761 3949 8787 3948 8754
TIME...MOT...LOC 2224Z 228DEG 67KT 3959 8743
$$
07What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:16 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Apr 26, 3:16 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 316 PM CDT Wed Apr 26 2017 .SHORT TERM...(This evening through Thursday) ISSUED AT 316 PM CDT Wed Apr 26 2017 A wet night is on tap across central and southeast Illinois as periods of showers and thunderstorms accompany a slow moving cold front and upper-level energy tracking along the boundary. The bulk of the heavier rainfall and thunderstorms should be east of the area by Midnight with the passage of the front and/or loss of diurnal instability. Aside from a low risk of showers in the morning, Thursday should end up a mostly dry day as weak high pressure builds across the area. Temperatures will be noticeably cooler in many areas than today, with peak readings mainly around 60 degrees. && .LONG TERM...(Thursday night through Wednesday) ISSUED AT 316 PM CDT Wed Apr 26 2017 The next stronger piece of upper-level energy will amplify the broad/shallow troffing across the lower 48 states to start the period. After a brief dry break, this will being a extended wet weather period across the region through the weekend. Initially, Thursday night into Friday night, the bulk of the heavier rainfall will occur over the southeast 1/2 of the forecast area, closer to a nearly stationary frontal boundary and associated richer moisture. A vigorous wave within the mean troffing will lift northeast from the southern/central Plains into the Great Lakes from Saturday into Sunday night. The passage of this system will likely be accompanied by significant rainfall across much of the forecast area, with the heaviest rainfall likely to fall Saturday night. Much of the forecast area is likely to see several inches of rainfall by the end of the weekend. This much rain will result in significant rises on area rivers, as well as non-river related flooding/flash flooding. However, it is still too soon to pin-point exact locations/amounts. So, do not plan to issue any flooding related watches at this time. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 100 PM CDT Wed Apr 26 2017 A disturbance, and accompanying area of showers/storms, will spread across the central Illinois terminals late this afternoon into tonight. This precipitation will degrade conditions to at least MVFR, with IFR conditions likely later tonight. A slow improvement is expected Thursday morning. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Bak LONG TERM...Bak AVIATION...Bak
Hazardous weather outlook, Apr 26, 2:47 PM CDT, 1 hour 57 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 247 PM CDT Wed Apr 26 2017 ILZ036-040-041-047>050-271100- Cass-Fulton-Mason-Menard-Morgan-Schuyler-Scott- 247 PM CDT Wed Apr 26 2017 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Isolated to scattered thunderstorms are expected to develop during this afternoon, and then diminish during this evening after sunset. Heavy rainfall of 1 to 1.5 inches is expected through tonight with locally higher amounts possible east of the Illinois river. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Flooding will continue along the Illinois River downstream of Peoria into next week. More showers and thunderstorms will be likely Friday night through Sunday as a series of weather systems move through the area. Rainfall amounts over this 3 day period could range from 3 to 4 inches, with the highest amounts falling Saturday night. The heavy rain falling on saturated soil from earlier storms will produce rapid runoff and a potential for localized flooding, as well as, river flooding across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ027>031-037-271100- Knox-Marshall-Peoria-Stark-Tazewell-Woodford- 247 PM CDT Wed Apr 26 2017 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Isolated to scattered thunderstorms are expected to develop during this afternoon, and diminish during this evening after sunset. Heavy rainfall of 1 to 1.5 inches is expected through tonight with locally higher amounts possible east of the Illinois river. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... More showers and thunderstorms will be likely Friday night through Sunday as a series of weather systems move through the area. Rainfall amounts over this 3 day period could range from 2.5 to 3.5 inches, with the highest amounts falling Saturday night. The heavy rain falling on saturated soil from earlier storms will produce rapid runoff and a potential for localized flooding, as well as, river flooding across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ038-042-043-051>053-271100- Christian-De Witt-Logan-Macon-McLean-Sangamon- 247 PM CDT Wed Apr 26 2017 This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms will develop across the area during this afternoon, and then diminish from the west after dark this evening. Some of these storms could be strong from I-55 east, with gusty winds and small hail being the primary threat. Heavy rainfall of 1.25 to 1.75 inches will occur through tonight, with locally higher amounts possible. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... More showers and thunderstorms will be likely Friday night through Sunday as a series of weather systems move through the area. Rainfall amounts over this 3 day period could range from 3.5 to 4.25 inches, with the highest amounts falling Saturday night. The heavy rain falling on saturated soil from earlier storms will produce rapid runoff and a potential for localized flooding, as well as, river flooding across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from I-55 east until 7 pm. ILZ044>046-054>057-061-271100- Champaign-Coles-Douglas-Edgar-Moultrie-Piatt-Shelby-Vermilion- 247 PM CDT Wed Apr 26 2017 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms are expected to develop and move into east central Illinois during the late afternoon hours, and diminish by early overnight. Some of these storms could be strong to severe, with damaging wind gusts and hail the primary threat. Heavy rainfall of 1 to 1.5 inches is expected, with locally higher amounts from I-57 west. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... More showers and thunderstorms will be likely Friday night through Sunday night as a series of weather systems move through the area. Rainfall amounts over this 3 day period could range from 3 to 4 inches, with the highest amounts falling Saturday night. The heavy rain falling on saturated soil from earlier storms will produce rapid runoff and a potential for localized flooding, as well as, river flooding across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from 4 to 9 pm today. ILZ062-063-066>068-071>073-271100- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 247 PM CDT Wed Apr 26 2017 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms will move northeast across southeast Illinois during the mid and late afternoon hours, and diminish by early overnight. There is a slight chance of severe storms, with damaging wind gusts and large hail the primary threat. Between a half and 1.5 inches of rain is expected through tonight with the heaviest amounts from I-57 west. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... More showers and thunderstorms will be likely Friday afternoon through Sunday night as a series of weather systems move through the area. Rainfall amounts over this 3 day period could range from 3.5 to 4.5 inches. The heavy rain falling on saturated soil from earlier storms will produce rapid runoff and a potential for localized flooding, as well as, river flooding across the region. In addition, there is a slight risk that some of the storms Friday night could become severe with damaging winds and large hail the main threat. Flooding along the Little Wabash river near Clay City is expected to develop overnight Friday night and continue into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through 9 pm today. 07
In the hours before
Local storm report, Apr 26, 4:03 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
403 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM TSTM WND DMG 5 WNW BIBLE GROVE 38.90N 88.52W
04/26/2017 CLAY IL EMERGENCY MNGR
POWER LINES DOWNED AT ROUTE 45 NORTH AT CHEETAH LANE.
ROAD IS BLOCKED.
&&
SBAKERLocal storm report, Apr 26, 4:06 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
406 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM TSTM WND GST CLAY CITY 38.69N 88.35W
04/26/2017 E70 MPH CLAY IL EMERGENCY MNGR
WITH PEA SIZED HAIL
&&
SBAKERLocal storm report, Apr 26, 4:10 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
410 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG CLAY CITY 38.69N 88.35W
04/26/2017 CLAY IL EMERGENCY MNGR
TREE DOWNED ON TRAILER.
&&
SBAKERLocal storm report, Apr 26, 4:13 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
413 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND GST 3 SW OLNEY 38.70N 88.12W
04/26/2017 M68 MPH RICHLAND IL BROADCAST MEDIA
&&
SBAKERSpecial weather statement, Apr 26, 4:22 PM CDT, 22 minutes before
Special Weather Statement National Weather Service Lincoln IL 422 PM CDT WED APR 26 2017 ILZ056-062-063-067-262200- Coles-Jasper-Clark-Cumberland- 422 PM CDT WED APR 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLES...WESTERN CLARK AND CUMBERLAND COUNTIES UNTIL 500 PM CDT... At 422 PM CDT, Doppler radar was tracking a strong thunderstorm over Jewett, or near Toledo, moving northeast at 45 mph. Dime size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Toledo, Casey, Greenup, Martinsville, Westfield, Jewett, Hazel Dell, Hutton, Woodbury, Fox Ridge State Park and Union Center. This includes Interstate 70 between mile markers 106 and 137. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3917 8799 3918 8844 3953 8804 3934 8779 TIME...MOT...LOC 2122Z 224DEG 20KT 3919 8823 07
Local storm report, Apr 26, 4:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
444 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND GST OBLONG 39.00N 87.91W
04/26/2017 M60 MPH CRAWFORD IL AMATEUR RADIO
WITH 0.50 INCH HAIL.
&&
SBAKERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:42 AM CDT | River Flood Warning | ILX | Clay, Richland | 21 days |
| Apr 26, 3:38 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 52 min |
| Apr 26, 3:53 PM CDT | Special Weather Statement | ILX | Effingham | 52 min |
| Apr 26, 3:58 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 47 min |
| Apr 26, 4:03 PM CDT | Severe Thunderstorm Warning | ILX | Effingham, Jasper | 42 min |
| Apr 26, 4:08 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 52 min |
| Apr 26, 4:22 PM CDT | Special Weather Statement | ILX | Cumberland | 38 min |
| Apr 26, 5:05 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 25 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.